Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

1702. A Note on Quadrilaterals

D. F. Ferguson
The Mathematical Gazette
Vol. 28, No. 278 (Feb., 1944), pp. 29-30
DOI: 10.2307/3607362
Stable URL: http://www.jstor.org/stable/3607362
Page Count: 2
  • Read Online (Free)
  • Download ($14.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
29
    29
  • Thumbnail: Page 
30
    30